MathSciNet Relay Station
MathSciNet bibliographic data
MR1380673 93B05 (35Q35 76C99 93C20)
Coron, J.-M. On the controllability of $2$-D incompressible perfect fluids. J. Math. Pures Appl. (9) 75 (1996), no. 2, 155–188.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement